# SDR AALA20120926018

- Difficulty date: September 24, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 53,486 hours, 8,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT LENS COVER AT FLIGHT ATTENDANT JUMPSEAT RIGHT SIDE IN THE MID GALLEY MISSING.  REPLACED LENS FOR EMERGENCY ESCAPE PATH LIGHT AT FLIGHT ATTENDANT JUMPSEAT.  OPS CHECK NORMAL.
